# SDR DL76L061024

- Difficulty date: December 13, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 50,918 hours, 7,732 cycles
- Engine: Pwa PW4060
- Engine time: 52,867 hours, 7,911 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 790001253
- Part serial: 2105
- Condition: Malfunctioned
- Location: Eng Oil Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT ENGINE OIL QTY READS 4 AFTER START.  RETURNED TO BLOCK TO CONFIRM OIL LEVEL AND LEAK CHECK FWD QTY TO MEL.  VISUALLY EXAMINED CONE AREA AND NR 3 WEEP HOLE FOR EVIDENCE OIL LEAKS NO LEAKS NOTICED IN CONE AREA AND NR 3 WEEP HOLE DRY.  REMOVED AND REPLACED RT MAIN ENGINE OIL PUMP PER AMM   456525.  REMOVED AND REPLACED OIL QTY XMITTER PER AMM 462431 RAN ENGINE, NO LEAK NOTED 458525.  RAN ENG PER MM 71-00-795-003, NO LEAKS IND WIT LIMITS FIG 517 MCO AND PLACARD REMOVED.
